I have taken Levaquin on 2 occasions for sinus infections.
This is because 18 months ago, I had a bad case of pneumonia followed by adult-onset mononucleosis after having a miserable sinus infection. So, they don't want to take any chances when a sinus infections gets bad.
Anyway, first time, no problems; it worked great.
It also worked great the last time as far as eliminating the sinus infection. At that time, I was also renovating my bathrooms, doing a lot of painting on the ceiling and putting up borders. A few days after that I started getting shoulder pain which got worse each day. I was still taking the Levaquin (I forgot about the warning relating Levaquin to tendon problems).
Since then (6 weeks ago) my shoulder is terrible (fortunately it is my left shoulder and I am right-handed). My doctor does NOT think it is due to the Levaquin since the work I was doing fits in with the symptoms. I am now undergoing physical therapy. If that doesn't work I have to have an MRI. We suspect a possible tear in the rotator cuff (tendon) which might require surgery.
HAS ANYONE ELSE HAD THIS PARTICULAR SYMPTOM (I've read about knee problems).
Last Updated 7/17/04